# SDR C2XA01IA172

- Difficulty date: March 21, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N14938
- Make and model: Emb EMB-145ER
- Aircraft serial: 145029
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: CBC16707
- Condition: Burned
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH-FLIGHT ATTENDANT REPORTED BURNT SMELL IN CABIN DURING DESENT AND FOR REMAINDER OF THE FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE HOT JUG RECEPTACLE, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
